MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 0 DEGREE FACE ANGLE 32MM I.D. CEMENTED LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 0 DEGREE FACE ANGLE 32MM I.D. CEMENTED LINER; PROSTHESIS, HIP
Catalog Number 00710505432
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown bioball ceramic head (competitor).G2: foreign ¿ australia.The customer indicated that the product location is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right hip revision approximately 7 years post implantation due to dislocation.During the revision the liner was found damaged due to recurrent stress and eventual failing of rim and liner.The head and liner were revised.It was confirmed that no further information could be provided.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the revised liner covered in bio debris with multiple fragments of the liner fractured off around the rim.No further observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility, and it was determined that the following implants are not compatible: zb liner and bioball head.Medical records were not provided for the current revision.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty exhibiting slight asymmetric positioning of the femoral head component within the acetabular cup, consistent with superior polyethylene wear or damage.A definitive root cause cannot be determined.However, an off-label use was identified as zb implants were used in conjunction with competitor products.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
0 DEGREE FACE ANGLE 32MM I.D. CEMENTED LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24011120
Report Number0001822565-2026-00107
Device Sequence Number9250214
Product Code JDI
UDI-Device Identifier00889024129061
UDI-Public(01)00889024129061(17)221130(10)63781047
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051516
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Catalogue Number00710505432
Device Lot Number63781047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale